AACA, Contents of Vol. 27, Issue 2


We are pleased to deliver your requested table of contents alert for Advances in Applied Clifford Algebras. Volume 27 Number 2 is now available online.

In this issue

Obituary: Professor Waldyr Alves Rodrigues Jr (1946–2017)

» Abstract   » Full text PDF

Tangent Lie Groups are Riemannian Naturally Reductive Spaces

Ilka Agricola & Ana Cristina Ferreira

» Abstract   » Full text PDF

Kolmogorov’s Axioms for Probabilities with Values in Hyperbolic Numbers

Daniel Alpay, M. Elena Luna-Elizarrarás & Michael Shapiro

» Abstract   » Full text PDF

A Hilbert Boundary Value Problem for Generalised Cauchy–Riemann Equations

Ammar Alsaedy & Nikolai Tarkhanov

» Abstract   » Full text PDF

A Note on Standard Composition Algebras of Types II and III

P. D. Beites & A. P. Nicolás

» Abstract   » Full text PDF

Lie Algebra of Unit Tangent Bundle

Murat Bekar & Yusuf Yayli

» Abstract   » Full text PDF

Compound Riemann Hilbert Boundary Value Problems in Complex and Quaternionic Analysis

Juan Bory Reyes, Carlos Daniel Tamayo Castro & Ricardo Abreu Blaya

» Abstract   » Full text PDF

The Static Maxwell System in Three Dimensional Axially Symmetric Inhomogeneous Media and Axially Symmetric Generalization of the Cauchy–Riemann System

Dmitry Bryukhov & Uwe Kähler

» Abstract   » Full text PDF

On Clifford Algebras and Binary Integers

Marco Budinich

» Abstract   » Full text PDF

A Differential Calculus on Superspace $${{\mathbb R}_h(1|2)}$$ R h ( 1 | 2 ) and Related Topics

Fatma Bulut & Salih Celik

» Abstract   » Full text PDF

Clifford Algebraic Unification of Conformal Gravity with an Extended Standard Model

Carlos Castro

» Abstract   » Full text PDF

Identities for Third Order Jacobsthal Quaternions

Gamaliel Cerda-Morales

» Abstract   » Full text PDF

The octonions form an Azumaya algebra in certain braided linear Gr-categories

Tao Cheng, Hua-Lin Huang, Yuping Yang & Yinhuo Zhang

» Abstract   » Full text PDF

Standard Polynomial Equations Over Division Algebras

Adam Chapman & Casey Machen

» Abstract   » Full text PDF

A Frame Theory of Hardy Spaces with the Quaternionic and the Clifford Algebra Settings

Qiuhui Chen, Pei Dang & Tao Qian

» Abstract   » Full text PDF

Basic Aspects of Symplectic Clifford Analysis for the Symplectic Dirac Operator

Hendrik De Bie, Marie Holíková & Petr Somberg

» Abstract   » Full text PDF

Zeon Roots

Lisa M. Dollar & G. Stacey Staples

» Abstract   » Full text PDF

A Cauchy Integral Formula for Inframonogenic Functions in Clifford Analysis

Arsenio Moreno García, Tania Moreno García, Ricardo Abreu Blaya & Juan Bory Reyes

» Abstract   » Full text PDF

Möbius Transformation for Left-Derivative Quaternion Holomorphic Functions

Sergio Giardino

» Abstract   » Full text PDF

Quaternionic Approach of Canal Surfaces Constructed by Some New Ideas

İsmail Gök

» Abstract   » Full text PDF

On the Zero Divisor Graphs of the Ring of Lipschitz Integers Modulo n

José María Grau, Celino Miguel & Antonio M. Oller-Marcén

» Abstract   » Full text PDF

Doing Euclidean Plane Geometry Using Projective Geometric Algebra

Charles G. Gunn

» Abstract   » Full text PDF

Some Matrix Representations of Fibonacci Quaternions and Octonions

Serpil Halici & Adnan Karataş

» Abstract   » Full text PDF

Twistor Lifts and Factorization for Conformal Maps from a Surface to the Euclidean Four-space

Kazuyuki Hasegawa & Katsuhiro Moriya

» Abstract   » Full text PDF

Universal Algebras $${\mathcal{U}(V,Q)}$$ U ( V , Q ) for Quadratic Mappings $${Q:V \rightarrow V}$$ Q : V → V

Jacques Helmstetter

» Abstract   » Full text PDF

An Elementary, First Principles Approach to the Indefinite Spin Groups

Emily Herzig & Viswanath Ramakrishna

» Abstract   » Full text PDF

Quaternionic Wiener–Khinchine Theorems and Spectral Representation of Convolution with Steerable Two-sided Quaternion Fourier Transform

Eckhard Hitzer

» Abstract   » Full text PDF

Similarity and Semi-similarity Relations on the Degenerate Quaternions, Pseudodegenerate Quaternions and Doubly Degenerate Quaternions

Abdullah Inalcik

» Abstract   » Full text PDF

On (p, q)-Fibonacci quaternions and their Binet formulas, generating functions and certain binomial sums

Ahmet İpek

» Abstract   » Full text PDF

The Fermi–Walker Derivative in Minkowski Space $${E_{1}^{3}}$$ E 1 3

Fatma Karakuş & Yusuf Yayli

» Abstract   » Full text PDF

On the Geometry of the Hyperbolic Scator Space in 1+2 Dimensions

Artur Kobus & Jan L. Cieśliński

» Abstract   » Full text PDF

A New Representation of Canal Surfaces with Split Quaternions in Minkowski 3-Space

Erdem Kocakuşaklı, O. Oğulcan Tuncer, İsmail Gök & Yusuf Yaylı

» Abstract   » Full text PDF

Free Fermions on a Piecewise Linear Four-Manifold. I: Exotic Chain Complex

I. G. Korepanov

» Abstract   » Full text PDF

Extension of the Standard CD Algebra in the Axiomatic Approach for Spinor Field and Fermi–Bose Duality

I. Yu. Krivsky, T. M. Zajac & S. Shpyrko

» Abstract   » Full text PDF

Composition Operators in Bloch Spaces of Slice Hyperholomorphic Functions

Sanjay Kumar, Khalid Manzoor & Pavinder Singh

» Abstract   » Full text PDF

Source: Email from Springer springer_AT_alerts.springer.com, 21/05/2017 23:30

Advertisements

Leave a comment

Filed under publications

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s